Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 5, Pages 726–742 (Mi zvmmf2718)  

This article is cited in 1 scientific paper (total in 1 paper)

An approach to the mathematical modelling of highly heterogeneous flows of a viscous incompressible fluid

V. L. Kamynin

Moscow

Full text: PDF file (1438 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:5, 649–661

Bibliographic databases:
UDC: 517.958:532.5
MSC: Primary 76D05; Secondary 35Q30
Received: 18.12.1991
Revised: 15.12.1992

Citation: V. L. Kamynin, “An approach to the mathematical modelling of highly heterogeneous flows of a viscous incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 33:5 (1993), 726–742; Comput. Math. Math. Phys., 33:5 (1993), 649–661

Citation in format AMSBIB
\Bibitem{Kam93}
\by V.~L.~Kamynin
\paper An approach to the mathematical modelling of highly heterogeneous flows
of a viscous incompressible fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 5
\pages 726--742
\mathnet{http://mi.mathnet.ru/zvmmf2718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218868}
\zmath{https://zbmath.org/?q=an:0798.76013}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 5
\pages 649--661
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MD81700006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2718
  • http://mi.mathnet.ru/eng/zvmmf/v33/i5/p726

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Kamynin, “The asymptotic behavior of solutions to linearized Navier–Stokes equations”, Comput. Math. Math. Phys., 37:8 (1997), 926–935  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:207
    Full text:68
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021